# SDR SWAA2021072786642

- Difficulty date: June 21, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** PASSENGER CABIN SEAT TRACK L/H O/B TACK AT BODY STA 520 WITH CORROSION ; / [01] REMOVED CORROSION AT L/H O/B SEAT TRACK AT STA 520 AS PER B737-700 SRM 51-10-02-0G-0.; [02] MATERIAL REMOVED FROM TOP OF SEAT TRACK IS .027'. THIS IS NOT WITHIN THE ALLOWABLE DAMAGE LIMITS OF B737-700 SRM 53-00-52-1A-1; FIG. 103; DETAIL A. DEPTH GAGE B/C 171960. CAL. DUE 01-MAR-22.; [03] VERIFIED OUT OF LIMITS; [04] REMOVED CABIN FLOOR PANELS 231ABF AND 231VF AS PER B737-700 AMM 53-21-00-000-801.; [05] INSTALLED EWIS PROTECTION AT MAIN CABIN UNDER FLOOR PANELS FROM STA 460 TO STA 521 LBL 10 TO LBL 65 REF B 737-7 AMM 20-60-07-913-801; [06] REMOVED FASTENERS AT SEAT TRACK LBL45 REF B737-7 SRM51-40-02-0G-0; [07] VERIFIED EWIS PROTECCTION INSTALLATION; [08] CUT-OUT DAMEGED SEAT TRACK AT MAIN CABIN FROM STA 490 TO STA 521 LBL 45.50 REFB737-7 SRM 53-00-52-2R-4 STEP 4.B; [09] LOCATED AND DRILLED NEW SEAT TRACK AND SPLICE REPAIR REF B737-7 SRM 53-00-52-2R-4 STEP 4.F; [10] VERIFIED WORK PERFORMED; [11] OK TO TREAT AND PRIME HOLES; [12] TREATED AND PRIME HOLES AT SEAT TRACK REF B737-7 SRM 53-00-52-2 R-4 STEP 4.I(1); [13] OK TO INSTALL SEAT TRACK AND SPLICE REPAIR; [14] INSTALLED NEW SEAT TRACK SECTION AND SPLICE REPAIR FROM STA 490 TO STA 521 LBL 45.50 REF B737-7 SRM 53-00-53-2R-4 STEP 4.L;
